Pain is a complex issue and the people at Nurofen understand that you need pain relief that’s effective against lots of different aches and pains.
They’ve been working for over 30 years to help provide people with fast, effective pain relief, with clinically proven products that are both researched and launched in the UK.
Nurofen products don’t just help with pain, they can also help to bring down a high temperature and reduce swelling and inflammation, making these remedies ideal when you’re dealing with an injury or cold and flu symptoms.
So don’t let pain rule your life, relax, and leave the pain to Nurofen.
Nurofen has a wide range of pain relief medications available, so you can choose one that’s perfect for your situation and the type of pain you’re in.
Here’s a little about some different Nurofen products and what they do best:
Most Nurofen products contain ibuprofen, which is often used alongside paracetamol to ease pain and bring down a fever.
Using the two together can be quite effective when you’re in pain and you find that one just isn’t cutting it.
However, we’d recommend speaking to your doctor or pharmacist before taking any two medications together, so you can be sure that they’ll work together well and won’t cause any unwanted side effects.
You should also bear in mind that paracetamol and ibuprofen should not be used together in children under the age of 16 unless you've been told to do so by your doctor.
Nuromol is a Nurofen product which contains both paracetamol and ibuprofen, and it may be a good place for you to start if you want to use the two medications together.
When you take ibuprofen and paracetamol together you’ll often need to take 1 - 2 ibuprofen tablets up to 3 times a day and 1 - 2 paracetamol tablets up to 4 times a day, which can be confusing when you’re taking each dose.
The usual dose of Nuromol is just 1 - 2 tablets up to 3 times a day, giving you the benefits of both ingredients without the fuss of managing two sets of tablets.
During your pregnancy, you should speak to your doctor or pharmacist before taking any medications, including Nurofen.
You may be able to take some Nurofen products during the first 6 months of your pregnancy, depending on your needs and whether they would cause any potential risk to your baby, but you absolutely should not take them during the last 3 months of your pregnancy.
Nurofen Plus tablets contain codeine and therefore are not suitable for use at all during pregnancy or while breastfeeding.
Nurofen may be suitable for use when you’re breastfeeding, but only if your doctor or pharmacist tells you that it’s the right choice for you.
We’d recommend speaking to a medical professional before taking any medications while you’re breastfeeding.
Nurofen Plus contains codeine, which can metabolise into morphine which will pass in small amounts into your breastmilk, meaning that it’s not suitable for use while breastfeeding.
Nurofen for Children contains a smaller amount of ibuprofen than standard Nurofen products.
The amount of Nurofen liquid you will need to give to your child will differ depending on their age.
The manufacturer’s dosage recommendations for children are:
The Nurofen range of products all contain slightly different active ingredients, which is where the difference between these three products lies.
The original Nurofen formula uses ibuprofen as an active ingredient, Nurofen Express also contains ibuprofen but with a formula that is absorbed twice as fast as standard ibuprofen.
Nurofen Plus contains codeine as well as ibuprofen, so it can provide stronger pain relief when it’s absolutely needed.
Nurofen products do have side effects, which is totally normal for all medications.
These side effects include allergic reactions, headaches, indigestion, and symptoms of kidney problems or intestinal bleeding.
For more information about the side effects of each product, you should take a look at the product’s page and the patient information leaflet included with your medication.
These will give you a better idea of what to look for and whether Nurofen is right for you.
There is no reason why you should not be able to take Nurofen on an empty stomach or at any other time.
If you take a specialist diet or are in any way unsure of how your medication should be taken, ask your doctor or pharmacist for advice.
You can buy Nurofen online without a prescription from registered pharmacies like us.
Some medications you can buy without question, but for others, you may need to answer a few questions from our pharmacists before you can complete your purchase.
This is because they’re classed as over-the-counter medications and can only be purchased if a pharmacist thinks they’re the right treatment for you.
After reviewing your answers, our pharmacy team will approve your order and get it sent out to you, or contact you with more information.
Experts have concluded that ibuprofen can be taken by people with COVID-19 (coronavirus) to ease their headache and bring down a fever.
As ibuprofen is the active ingredient in most Nurofen products, they can be used when self-medicating these symptoms.
However, you should be aware that Nurofen is not a treatment for COVID-19 itself and can only be used to manage your symptoms and make you feel more comfortable.
If you think that you may have COVID-19 you should follow government guidelines carefully, get a test as soon as possible, and make sure you and your support bubble self isolate.
© 2021 Chemist4U. Established 2001, Innox Trading Ltd, 35-37 Greenhey Place, East Gillibrands, Skelmersdale, WN8 9SA. For complaints or support, call or email Customer Services (Mo-Fr 08:30 - 19:00) on Contact Us
Chemist4U is a registered and regulated UK pharmacy with the GPhC (Registered Premises 1103628) and MHRARegistered in England No. 07262043 | VAT Registration No. 140138454